# SDR SB07034

- Difficulty date: April 22, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 50,237 hours, 33,976 cycles
- Engine: Ge CFM56*
- Engine time: 48,706 hours, 30,380 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9325M85G03
- Part serial: 725124
- Condition: Failed
- Location: Left
- Part time: 48,706 hours, 30,380 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

BWI   FLT1517   DURING CLIMB-OUT FROM DCA, EN ROUTE TO TPA, CREW REPORTED THE NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED AND REMAINED ON.  CREW DECLARED AN EMERGENCY, SHUT DOWN THE NR 1 ENGINE AND DIVERTED TO BWI.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND METAL IN THE NR 1 ENGINE FORWARD CHIP DETECTOR.  CHIP ANALYSIS REVEALED M50 BEARING MATERIAL.  REMOVED AND REPLACED NR 1 ENGINE ASSEMBLY PER JOB CARD JK71-00-01. OPERATIONAL CHECK AND LEAK CHECK GOOD.
